User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Yankov, M. P.; Da Ros, F.; da Silva, E. P.; Fehenberger, T.; Barletta, L.; Zibar, D.; Oxenlowe, L.; K.; Galili, M.l; Forchhammer, S. 
Title:
Nonlinear Phase Noise Compensation in Experimental WDM Systems With 256QAM 
Journal title:
Journal of Lightwave Technology 
Year:
2017 
Journal volume:
35 
Year / month:
2017-04 
Month:
Aug 
Journal issue:
Pages contribution:
1438-1443 
Fulltext / DOI:
Publisher:
Institute of Electrical and Electronics Engineers (IEEE) 
E-ISSN:
0733-87241558-2213 
Date of publication:
15.04.2017 
Occurrences: